On the convergence between the Mann iteration and Ishikawa iteration for the generalized Lipschitzian and $\Phi$-strongly pseudocontractive mappings
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 635-644 Printed December 1, 2008
Zhiqun Xue Shijiazhuang Railway Institute
Abstract : In this paper, we prove that the equivalence between the convergence of Mann and Ishikawa iterations for the generalized Lipschitzian and $\Phi$-strongly pseudocontractive mappings in real uniformly smooth Banach spaces. Our results significantly generalize the recent known results of [B. E. Rhoades and S. M. Soltuz, The equivalence of Mann iteration and Ishikawa iteration for non-Lipschitz operators, Int. J. Math. Math. Sci. $\bf 42$ (2003), 2645--2651].